# SDR 99UAL900120

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cockpit
- Component: Technofan  F, EVT3454G
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW ADVISED DISPATCH OF FUMES IN THE COCKPIT (POSSIBLY DUE TO AN EXTRACT FAN OVERHEAT).  CREW ON OXYGEN.  DECLARED EMERGENCY FOR EXPEDITED LANDING AT ORD ON 14L.  EXTRACT FAN OVERHEATED.  NO REPORTED APU PROBLEMS.  EXTRACT FAN REPLACED PER MM 21-26-51.  REPLACEMENT FAN OPERATES OK.
